# SDR GTIA020180

- Difficulty date: December 19, 2001
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CENTER FLOORBOARD IN CABIN FROM STATION 250-313 IS SPONGY.  REMOVED FLOOR PANEL.  FABRICATED FLOOR PANEL.  INSTALLED PASSENGER CENTER FLOOR BOARD PANEL ROM STATION 250-313 IAW MD80 MM 53-20-1.  (M)
